Join the 'Famvir' group to help and get support from people like you.
We found 11 questions associated with the 'Famvir' topic.
Posted 8 Nov 2010 by • 11 answers
I have tried many medications/treatments... Topamax, Lyrica, Famvir, Carbatrol, Carbatrol + Baclofen, and acupuncture. None have worked. I have had PHN in my face for about a year now, and the only thing that sometimes helps is Percocet (makes me very, very ill). Any suggestions? I know I ...
Posted 19 days ago by • 1 answer
I have had cold sores since I was 2months old I'm not 22, and my doctor has only just told me about this medication however I get really worried about taking new stuff.
Posted 26 Aug 2016 by • 0 answers
... mouth/teeth/trigeminal nerve - had previously tried aciclovir but didn't like it. Are there many severe side effects experienced by people online here? any advice would be brilliant
Posted 6 Jun 2016 by • 1 answer
... away for all oral sex. I am now in a new relationship and I am trying to broaden my views. Does anyone know if after a man has had vaginal sex using a condom. (he's not infected) can I perform oral sex on him??? I can't find an answer anywhere. Please help. thanks
Taking Famvir & am Fatigued, irritated eyes,white spots inside mouth, appetite loss, Doc said I'm ok
Posted 22 Aug 2013 by • 1 answer
I have Hsv 2 have just started taking Famvir 1 tablet daily for the last week and have had the above problems. I have also seen 2 different doctors - who have told me i'm fine... am I? should I stop taking it. I have also experienced sore throat, tongue numbness and dry eyes. Please help, I ...
Posted 6 Aug 2012 by • 2 answers
I've been taking blood pressure medications for about 3 years, about the same amount of time I've been on Famciclovir, and I think there may be a connection. When I stop taking the Famvir/Famciclovir for a few days, my blood pressure seems to be lower and I feel more relaxed. I would hate ...
I dont see hair loss as a side effect from famvir, has anyone else? I feel like my hair is thinning?
Posted 10 May 2011 by • 1 answer
Posted 20 Jun 2010 by • 1 answer
Posted 27 May 2010 by • 1 answer
Posted 7 Dec 2009 by • 1 answer
My last dose was two days ago and I am still feeling side effects.
Posted 9 Dec 2009 by • 2 answers
what happens if such mediation is taken day or two after the first signs of a cold sore begin appearing? Also how long is the life of the cold sore after taking such medication?